Get your Health question answered in 3 easy steps

148 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes swelling of perineum during masturbation?

Answered by
Owl Image
Dr. Lohit K

General & Family Physician

Practicing since :2007

Answered : 1649 Questions

Question
Noticed perineum swells much more while masturbating than ever in the past. Went through a span where I was masturbating a decent amount, sometimes lengthy 'edging' sessions and coming away from that, my perineum swells when I get erections. Will it go back to normal? If so, how can I insure it does? There is no pain or discomfort other than the feeling of it being swollen. And if I press in on the swollen area, it seems to flush more blood into my erection, seeming as though the swollen perineum is pooling blood... ?

Thank you!
Thu, 14 Aug 2014 in Urinary and Bladder Problems
 
 
Answered by Dr. Lohit K 3 hours later
Brief Answer:
Normal variant. Relax

Detailed Answer:
Hi,

I went through the query and understood your concern.

Since the swelling is present during the time of masturbation, the cause may be due to pooling of venous blood which is quite common and will be back to normal.
Moreover you don't have any symptoms like pain or discomfort which suggest the normal variations. So no need to worry and be relaxed.Quit masturbation for a week and you will experience/observe the same status as before.

If the swelling increases or any discomfort then doppler scanning will help in diagnosis if any pathology. So till then don't worry but needs observation.

I hope this information helps you and answered your questions.
Feel free to ask for any further queries. I will be glad to answer them.

Wish you good health.
Regards
Above answer was peer-reviewed by
 
Follow-up: What causes swelling of perineum during masturbation? 2 hours later
Thanks for your reply! Maybe somewhat of a related question, but does masturbation play into scrotum skin becoming more loose? And I know there's not much research, but does masturbation also play into acne on the body?

Thanks again!
 
 
Answered by Dr. Lohit K 9 hours later
Brief Answer:
normal variations. masturbation will play its role

Detailed Answer:
Hi,

I like to take 2nd query first. Acne is directly related to male hormone and also I have seen in my patients with increased acne during teenage with increase in masturbation. Hence increase in acne is directly related to masturbation.

The scrotal skin will keep on varying in size to keep the temperature of testes cooler. So the size will vary and this is normal and also vary with masturbation.

I hope this information helps you and answered your queries.
Feel free to ask for any further information.

Regards
Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics ,   ,  

Recent questions on Venous blood

doctor1 MD

I am having troubles with my hands. This morning I woke up and my right hand was swollen and I had a shooting pain in my leg and back. That went away but now my left had is swollen and the fingers are a bluish color Also, failed to mention that my...

doctor1 MD

I have been seeing a dr for heart tests. I have has test that showed no blockages of the heart. I had an echo but no results yet. I had asked the dr if I could stop the Isosorb Mono 10 mg.. He said not. Why if the heart was OK. Things I did notice...

doctor1 MD

Last July my husband had surgery to repair 2 hernias . A plastic surgeon had to operate first and remove scar tissue from 3 previous abdominal surgeries. Then the other surgeon inserted and attached the mesh for the hernias. He had a lot of...

doctor1 MD

In most of the body the arteries carry oxygenated blood and the veins carry un-oxygenated blood. The exception to this pattern is the heart. Explain how and why specific arteries and veins of the heart are different from the pattern seen in the rest of the body.

doctor1 MD

My left arm went numb and looked swollen and my arm looked dis colored from my right arm and my heart started beating fast I stood up and and started shaking my hand it's fine right now but feels funny.......is that normal? Should I get it Checked out ?

doctor1 MD

Hello, I need to ask you about swelling in my feet and ankles. I am 65 years old, female, on two doses of lisinipril, with duretic twice a day. My feet have been swellin for several years. The doctor said it is because I am so heavy. My feet have begun to really bother me. they feel really tight and hurt nearly all the time. I am also diabetic, but my sugar is in normal range. I take metformin twice a day.